# SDR DL72W990142

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65162318
- Condition: Cracked
- Location: Ws 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRONT SPAR CHORD WAS FOUND WITH CRACKS IN THE FWD FLANGE AT A FASTENER HOLE AT APPROX WS 333.  REPAIRED PER ERA 332687-14.
